Top
10
Doctor insights on: Drug Aromasin Causing Aches Pains

Share
1

1
The anti-estrogen drug aromasin (exemestane) is causing a lot of aches and pains. Is this normal?

The anti-estrogen drug aromasin (exemestane) is causing a lot of aches and pains. Is this normal?

No: However, Aromasin (exemestane) has a lot of side-effects, and joint pain is one of the most frequent, occurring in around 15% of people who are taking the drug. There are alternatives to this medication, but unfortunately they all share the same side-effects. However, that said, it is never certain that you as an individual would not find an alternative less troublesome. Ask your doctor about this. ...Read more

See 1 more doctor answer
Dr. Zahid Niazi
33 doctors shared insights

Aromasin (Definition)

Exemestane is an aromatase inhibitor that is used to treat early and advanced breast ...Read more


2

2
Can IV drug use cause your toenails to become sore , fill with blood, and fall off and why does this happen?

Can IV drug use cause your toenails to become sore , fill with blood, and fall off and why does this happen?

Maybe: Sometimes IV drug users develop bacterial infections of the heart. These can cause blood clots from which small particles break off and end up in the small blood vessels of the toes. These, in turn, cause splinter hemorrhages which show up under the nails. It is uncommon for them to fall off. Either way, life would be better without the IV drugs. ...Read more

See 2 more doctor answers
3

3
What can cause glassy eyes and body aches? Happens every afternoon. I usually skip lunch. 35 yo F, no other symptoms. No alcohol or drugs.

What can cause glassy eyes and body aches? Happens every afternoon.  I usually skip lunch. 35 yo F, no other symptoms. No alcohol or drugs.

HYPOGLYCEMIA : It can be caused by: Hypoglycemia and hypotension are very common . You need an exam and labs. It is important to Monitor your BP & glucose. I recommend small frequent meals a gluten free diet. Wholeapproach.com. If low blood pressure is documented additional salt added to diet is helpful. Seek evaluation exam, labs and EKG . ...Read more

5

5
Severe sore throat, hurts to swallow, looks like large bumps at the back of throat. Any causes? (i don't use drugs at all)

Severe sore throat, hurts to swallow, looks like large bumps at the back of throat. Any causes?  (i don't use drugs at all)

Virus vs Strep: Most severe sore throats are viral in nature, but strep throat is a possibility. Mononucleosis ( the kissing disease) is caused by the epstein barr virus and is common in your age group. ...Read more

6

6
Can Metrogel (vaginal) cause a sore throat or throat irritation? I'm experiencing throat irritation after 2 days of using this drug...coincidence?

Probably coincidence: Metrogel vaginally does not usually cause the irritation However flagyl orally can give some mouth metal like taste and can cause some stomach irritation With any indigested alcohol more side effects can occur ...Read more

9

9
Daily aches and pains which causes me concern, however this started at age 30 doctors aren't concerned, should I be?

Incomplete info: If condition has not worsened much in 3 years then it is not likely to be serious. However your pain needs to be treated adequately. ...Read more

10

10
One last thing.. Could the aches and pains be caused from overtraining? How many days a week and time should be spent exercising to stay healthy?

One last thing.. Could the aches and pains be caused from overtraining? How many days a week and time should be spent exercising to stay healthy?

Joints should not...: ...ache. training should B spaced out. A Hard workout like weight training 1 day the next day easier an focus on cardio. B sure U R well hydrated, & Ur protein intake is adequate. Muscle aching is due 2 U pushing Ur muscles 2 the point that U will gain bulk & strength. Get the joints evaluated. ...Read more

Dr. Richard Levin
1,732 doctors shared insights

Aches (Definition)

Aches are ...Read more